# SDR COMA9910044

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 12,744 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND PROPELLER OVER SPEED TO 103 DEGREES.  REPLACED THE PROPELLER CONTROL UNIT.
